Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized skew polynomial rings


Author: John Dauns
Journal: Trans. Amer. Math. Soc. 271 (1982), 575-586
MSC: Primary 16A05; Secondary 16A02
DOI: https://doi.org/10.1090/S0002-9947-1982-0654851-2
MathSciNet review: 654851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a totally ordered cancellative semigroup $ \Gamma $, a skew field $ K$, let $ K[\Gamma ;\phi ]$ be a skew semigroup ring. If $ x \in \Gamma ,\,k \in K$, then $ kx = x{k^x}$, where $ k \to {k^x}$ is an endomorphism of $ K$ depending on $ x$. Ideals of $ K[\Gamma ;\phi ]$ are investigated for various semigroups or groups $ \Gamma $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A05, 16A02

Retrieve articles in all journals with MSC: 16A05, 16A02


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0654851-2
Keywords: Totally ordered group and semigroup, skew polynomial ring, skew group ring, group power series division ring, valuation, simple ring
Article copyright: © Copyright 1982 American Mathematical Society